# SDR SWAA2023110708117

- Difficulty date: October 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD DOOR SHIELD IS CORRODED AT BS 767+10.<[01] REMOVED AND INSTALLED NEW SHIELD AT ACB BS767 TO BS 795 RBL 25 WL 156 . IAW 737-700 SRM 51-40-02-0G-0; DWG 146A0081.;[02] VERIFIED ALL STEPS COMPLETED; MEASUREMENTS TABLE OK; CARD COMPLETE.
